MAUDE Adverse Event Report: ZHERMACK S.P.A. HYDROGUM LL BUSTA 500 G.; MATERIAL, IMPRESSION

ZHERMACK S.P.A. HYDROGUM LL BUSTA 500 G.; MATERIAL, IMPRESSION
Catalog Number C302025
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a patient had a reaction to hydrogum ll busta 500 g.That caused blisters.

Brand Name
HYDROGUM LL BUSTA 500 G.
Common Device Name
MATERIAL, IMPRESSION
Manufacturer (Section D)
ZHERMACK S.P.A.
via bovazecchino, 100
badia polesine (ro) rovigo 45021
IT  45021
Manufacturer (Section G)
ZHERMACK S.P.A.
via bovazecchino, 100
badia polesine (ro) rovigo 45021
IT   45021
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20246571
Report Number9614794-2024-00002
Device Sequence Number7282734
Product Code ELW
UDI-Device IdentifierEZHIC3020250
UDI-PublicEZHIC3020250
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberC302025
Device Lot Number438119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/17/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date09/18/2024
Usage of Device A
Patient Sequence Number1
Patient SexFemale